Electron. J. Diff. Eqns., Vol. 2001(2001), No. 76, pp. 1-8.

Existence of solutions for one-dimensional wave equations with nonlocal conditions

Sergei A. Beilin

In this article we study an initial and boundary-value problem with a nonlocal integral condition for a one-dimensional wave equation. We prove existence and uniqueness of classical solution and find its Fourier representation. The basis used consists of a system of eigenfunctions and adjoint functions.

Submitted August 21, 2001. Published December 10, 2001.
Math Subject Classifications: 35L99, 35L05, 35L20.
Key Words: Mixed problem, non-local conditions, wave equation.

Show me the PDF file (189K), TEX file, and other files for this article.

Sergei A. Beilin
Department of Mathematics, Samara State University
1, Ac.Pavlov st.
443011 Samara Russia
e-mail: sbeilin@narod.ru, awr@ssu.samara.ru
Return to the EJDE web page